# SDR DALA2022052003491

- Difficulty date: May 17, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 110,473 hours, 16,493 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 RIGHT WING I/B LOWER FLAP UPPER SURFACE FOUND 01 EA DENT ,3 INCH TO LOWER EDGE ,53 INCH TO I/B EDGE. CORRECTIVE ACTION: THE DENT AREA REPAIRED AS PER B767- 300 SRM 57-53 & SRM 51-70 (2238620)
